# SDR USAASA04082

- Difficulty date: March 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAX - THE L2 DOOR DAMPER WAS FOUND TO BE LEAKING.  MAINTENANCE FOUND A PUNCTURED DIAPHRAM AND A LOOSE SCHARADER VALVE.  REPLACED THE DIAPHRAM, AND TIGHTENED AND SAFETIED THE SCHRADER VALVE.  OPS CHECKED OK.  (M)
